# SDR AALA20140729016

- Difficulty date: July 29, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 1,584 hours, 583 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL FWD ENTRY DOOR WARNING LIGHT.  FLIGHT ABORTED TAKEOFF.  ACCOMPLISHED INSPECTION CHECK OF FWD ENTRY DOOR INDICATING SYS IAW AMM 52-11-00.  SYS GND CHECKED NORMAL OPERATION CLOSED.
